# SDR A6WA202402218717

- Difficulty date: February 21, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 43,201 hours, 41,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R432169
- Condition: Corroded
- Location: Aft Fuselage
- Part time: 43,201 hours, 41,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE AT FS605 BETWEEN STR 25R AND 26R.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED AND REMOVED CORROSION FROM FUSELAGE SKIN AT FS605 TO 621  STR 25R AND 26R REF CRJ200 SRM 53-00-00, AND 53-00-31 REV39, AND REMOVED AND  REPLACED INTERNAL DOUBLER AT FS605 TO 621 STR 25R TO 26R REF CRJ200  SRM 51-40-11, REV 39. ACCOMPLISHED HFEC, AND RESTORED ALL PROTECTIVE FINISHES  REF CRJ200 SRM 51-12-00, 51-25-06, 51-25-16 REV 39. ALL WORK PERFORMED UNDER WORK ORDER 004188 CARD NO. 20119. TT: 43, 201:59, TC: 41,865
